Functional identities for \(L\)-series values in positive characteristic. (English) Zbl 1385.11057

Summary: In this paper we show the existence of functional relations for a class of \(L\)-series introduced by the second author in [Ann. Math. (2) 176, No. 3, 2055–2093 (2012; Zbl 1336.11064)]. Our results will be applied to obtain a new class of congruences for Bernoulli-Carlitz fractions, and an analytic conjecture is stated, implying an interesting behavior of such fractions modulo prime ideals of \(\mathbb{F}_q [\theta]\).


11M38 Zeta and \(L\)-functions in characteristic \(p\)
11F52 Modular forms associated to Drinfel’d modules
14L05 Formal groups, \(p\)-divisible groups


Zbl 1336.11064
Full Text: DOI


[1] Anderson, G., Log-algebraicity of twisted A-harmonic series and special values of L-series in characteristic p, J. Number Theory, 60, 165-209, (1996) · Zbl 0868.11031
[2] Anderson, G.; Thakur, D., Tensor powers of the Carlitz module and zeta values, Ann. of Math., 132, 159-191, (1990) · Zbl 0713.11082
[3] Anglès, B., Bases normales relatives en caractéristique positive, J. Theor. Nombres Bordeaux, 14, 1, 1-17, (2002) · Zbl 1020.11069
[4] Anglès, B.; Taelman, L., Arithmetic of characteristic p special L-values, (with an appendix by V. Bosser). Preprint · Zbl 1328.11065
[5] Anglès, B.; Pellarin, F., Universal Gauss-thakur sums and L-series, Preprint · Zbl 1321.11053
[6] B. Anglès, F. Pellarin, Manuscript in preparation.
[7] B. Anglès, D. Simon, Unpublished notes.
[8] Conrad, K., The digit principle, J. Number Theory, 84, 230-257, (2000) · Zbl 1017.11061
[9] Frohlich, A.; Taylor, M. J., Algebraic number theory, Cambridge Stud. Adv. Math., vol. 27, (1991) · Zbl 0744.11001
[10] Goss, D., v-adic zeta functions, L-series and measures for function fields, Invent. Math., 55, 107-116, (1979) · Zbl 0402.12006
[11] Goss, D., Basic structures of function field arithmetic, Ergeb. Math. Grenzgeb., vol. 35, (1996), Springer-Verlag Berlin · Zbl 0874.11004
[12] Goss, D., On the L-series of F. pellarin, J. Number Theory, 133, 955-962, (2012) · Zbl 1281.11045
[13] Pellarin, F., Values of certain L-series in positive characteristic, Ann. of Math., 176, 1-39, (2012)
[14] Perkins, R., On Pellarin’s L-series, to appear in Proc. Amer. Math. Soc. · Zbl 1302.11063
[15] Perkins, R., Explicit formulae for L-values in finite characteristic, to appear in Math. Z.
[16] Rosen, M., Number theory in function fields, (2002), Springer · Zbl 1043.11079
[17] Thakur, D., Gauss sums for \(\mathbb{F}_q [T]\), Invent. Math., 94, 105-112, (1988) · Zbl 0629.12014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.